Open Access
Translator Disclaimer
December, 2005 The bidual of a tensor product of Banach spaces
Félix Cabello Sánchez, Ricardo García
Rev. Mat. Iberoamericana 21(3): 843-861 (December, 2005).

Abstract

This paper studies the relationship between the bidual of the (projective) tensor product of Banach spaces and the tensor product of their biduals.

Citation

Download Citation

Félix Cabello Sánchez. Ricardo García. "The bidual of a tensor product of Banach spaces." Rev. Mat. Iberoamericana 21 (3) 843 - 861, December, 2005.

Information

Published: December, 2005
First available in Project Euclid: 11 January 2006

zbMATH: 1114.46012
MathSciNet: MR2231012

Subjects:
Primary: 46B28 , 46G20

Keywords: Banach space , dual space , infinite-dimensional holomorphy , tensor product

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.21 • No. 3 • December, 2005
Back to Top